# SDR CALA2022010700057

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frm 35 S30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR35 STR30L HOLE #3 HAS CRACK INDIACTIONS AT THE 2:00. 3:00, AND 4:00 POSITIONS. REF HAECO N/R 9294150 FOR REFERENCE. #3 FINIAL HOLE SIZE .199". ACCOMPLISH INITIAL INS THE LATEST OF THE REVISION OF ECRA 5331-02825 ON OR BEFORE 59,68 HOURS, WHICHEVER COMES FIRST. PERFORM REPEAT INSPECTIONS AT INTE AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST, THEREAFTER PECTION AT LH FR35 STR30 HOLES #1 AND #3 PER PART 2 ITEM 1 OF 4 TOTAL AIRCRAFT FLIGHT CYCLES OR 127,251 TOTAL AIRCRAFT FLIGHT RVALS NOT TO EXCEED 9,600 AIRCRAFT FLIGHT CYCLES OR 19,200 PERFORMED HOLE OVERSIZING AND STIFFING REPAIR IAW ECRA 5331-0282 5 AND HAECO LCQ REO-L23497 REV IR IS INCLUDED AS APPENDIX A OK TO CARRY PER ECRA 5331-02825, ACP INT INSP @ LH FR 35 STR 30 TOMC-APPROVAL FROM SC1ELBYC COMMENT HOLE 3 PER PART 2 ITEM 1 OF THE LATEST REV OF ECRA 5331-02825 ON OF BEFORE 59684 TOTAL A/C F/C''S OR 127251 TOTAL F/H''S WHICHEVER OCCURS FIRST. REPEAR INSP REQ AT INTERVALS NOT TO EXCEED 9600 F/C''S OR 19200 F/H''S WHICHEVER OCCURS FIRST THEREAFTER. TOMC APPROVED  : QC REVIEWED. RECORDS UPDATE TOMC APPROVED  : QC REVIEWED. INIT: 59,684 TAFC OR 127,251 TAFH INIT WILL AUTO ITO TO RIR -4314 RIR: 19,200 FH OR 9,600 FC THEREAFTER...SN
